Univalence conditions of general integral operator

B. A. Frasin; D. Breaz

Matematički Vesnik (2013)

  • Volume: 65, Issue: 253, page 394-402
  • ISSN: 0025-5165

How to cite


B. A. Frasin, and D. Breaz. "Univalence conditions of general integral operator." Matematički Vesnik 65.253 (2013): 394-402. <http://eudml.org/doc/261284>.

author = {B. A. Frasin, D. Breaz},
journal = {Matematički Vesnik},
keywords = {analytic function; univalent function},
language = {eng},
number = {253},
pages = {394-402},
publisher = {Društvo matematičara Srbije},
title = {Univalence conditions of general integral operator},
url = {http://eudml.org/doc/261284},
volume = {65},
year = {2013},

AU - B. A. Frasin
AU - D. Breaz
TI - Univalence conditions of general integral operator
JO - Matematički Vesnik
PY - 2013
PB - Društvo matematičara Srbije
VL - 65
IS - 253
SP - 394
EP - 402
LA - eng
KW - analytic function; univalent function
UR - http://eudml.org/doc/261284
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.